# SDR SWIA2021070159200

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS319 - FS349 AT STRINGER20R ALONG WITH FORWARD AND AFT ATTACHING ANGLES ARE CORRODED.     (C-CHECK RO 6/29/2021)    REMOVED DAMAGED INTERCOSTAL AND INSTALLED A NEW INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. M-337 AND TASK CARD 1-900-1002-SKY ATTTCHED WITH NO CHANGE TOWEIGHT AND BALANCE. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
